# SDR USAABB04080

- Difficulty date: August 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201021000
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT - FLT 123 - DURING PASSENGER LOADING, CREW SWITCHED FROM GROUND POEWR TO APU AND INITIATED AIR CONDITIONING OPERATIONS.  SHORTLY THEREAFTER, AN ELECTRICAL ODOR WAS NOTED IN BOTH THE COCKPIT AND CABIN.  AIR CONDITIONING WAS SECURED, BUT THE ODOR PERSISTED.  MAINTENANCE WAS CALLED TO INVESTIGATE.  WHEN THE E/E COMPARTMENT WAS OPENED, IT COULD NOT BE ENTERED DUE TO THE AMOUNT OF SMOKE.  THE AIRCRAFT WAS DEPLANED AND THE FLIGHT CANCELLED.  IT WAS REPORTED THAT ONCE THE STATIC INVERTER WAS REMOVED, AND IT THEN CAUGHT FIRE.  (M)
